Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"An Improved Method to an Impulsive and Delayed Discretized Model"
written by Yujing Liu, Lijun Zhang, Shujing Gao,
published by Applied Mathematics, Vol.7 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top